# SDR SWIA201127948

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 24,623 hours, 19,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHEST FORWARD AND AFT OVERHEAD EMERGENCY LIGHTS ARE BURNED OUT.  (FLT 4711)  RELAMPED EMERGENCY LIGHTS.
